Rick this is for you... :heart: Try to smile today. We sre always here for you.
dont b worried rick.. will keep ya on bored.. u know we r here to help and support ya!.. i hate u having to take steroids.. that blows.. but one thing at a time huH!? get your pain taken care of then focus on numbers
chemistry is my worst nightmare lol... *n ur siggy!* and i dred takin pharmacology bc of this lol
www.youtube.com/lailbanana (my weight loss process)
3/1 Starting Weight 253
3/22 Drs visit = 246.8
3/23 Started Adipex-p
12/5 181 ONDERLAND YAY!!!
** down 72 lbs**
Smile it increases your face value
1st pix- march 08
2nd pix- thanksgiving 08
Rick, please don't worry yourself. It will be okay! I have lupus & when I started the phen in February, I was taking prednisone. I was on a pretty high dosage too & continued to take it for about 6 weeks. After that I was taking the prednisone shot about once a week. It did not affect my weight loss at all. Just continue to eat as you do now & you should be okay. Good luck & I am so sorry that you are in so much pain. Please take care of yourself!
SW - 178 (2-20-08)
Lost 16.4 lbs in 6 weeks on phen
Lost additonal 9.6 after phen from 4-9-08 to 6-20-08
Below goal & size 8 in most things 6-20-08
DESPERATELY TRYING TO MAINTAIN!
LIFE AFTER PHEN CHALLENGE
Nah im just a guy trying to get along,my faith had gone out the window,I dont feel usefull anymore,and Im just too negitive to do anybody anygood anymore.
Rick, have faith and know that we as we struggle with weight and health problems, we are always thinking of others going through the same. I hope this treatment works for you because being in pain yields a poor quality of life. I also pray that this minor setback will not discourage you from the life change that you've made. YOU ARE AWESOME! I'll say it again, YOU ARE AWESOME!
8/7/08 CW 239-Taken off Phen by MD
9/5/08 CW 230-Life without Phen Challenge
Goals, schmoals. I just come here to talk, and if I lose weight, that's great!
Same place next year? NOT!!!
It's not going well at all,too much pain i cant take it anymore.
There is nothing that this group cant conquer together. Although we cannot be there physically, you have many people who are here for you emotionally. Tell us what you need and we will help you anyway we can. Good luck and hope the steroids do provide relief to your pain.
Raquel is right about me taking steriods on occasion. This last time I had to take them (IV steroids) I ate like a horse (yes it IS a side effect) for a week straight but I only gained 5 lbs. Yes the 5 lbs was a lot to me but it could have been worse. Plus my doc put me on NO exercise for a while so I didnt even have that going for me. I know exactly how you feel right now. I was SO scared to get on the scale after my week of nonstop eating. Im pretty sure you dont have to do the IV steroids though right? You should be fine! Something about the IV steroids turns you into an eating machine. I was on the oral steroids for 6 days after I finished the IV's and it does NOT make you eat like the IV does.
If you have any questions, please PM me. I am the QUEEN of steroids lol. I've dealt with them for the last 6 yrs.
Me at my highest weight beside me now!
4/18/08- Met my first Mini Goal!! Weighed in at 274.5.
5/21/08- Met second Mini Goal! Weighed in at 259.5.
1st Mini Goal- 275
2nd Mini Goal- 260
3rd Mini Goal- 245
I am sorry you are having to go through this right now. I know how scary it must be to have to do something that may impact your ability to continue to lose weight. Hoepfully, the treatment will not be long term, and you can get right back on the saddle. You will be in my prayers.
HEIGHT 5' 10"
HIGHEST WEIGHT EVER! 252
Start where you are. Use what you have. Do what you can! ~Arthur Ashe
I know exactly how you feel. I never did receive any advice or was told by anyone what would happen to me when I got steroid injections. OMG I gained big time. I think if I knew how to handle it before hand it would not have happened. Please ask your doctor what you can do to not gain weight and let us know what he says.
I am so sorry you are suffering from arthritis. At least you will get some relief soon. Are you taking pills or shots. The only thing I experienced with pills were increase cravings for sweets. I didn't really gain weight with the pills, it was the injections that did me in.
But, it is worth it when the pain is unbearable and I hope you feel good soon. The phen should help the cravings for food.....drink lots of water
One more thing.....steroids will deplete your immune system, so don't get around people who are sick and take your vitamins....I know I sound like a mom.
I don't really know much about steroids, but I can tell you that my neighbor has fibromyalgia(sp?) and she does take oral steroids. I know that she gained about 5 lbs at the beginning of her treatment. But she's done so well physically, and told me that the treatments have given her so much energy. She takes these long walks each morning, which is what I should be doing on a daily basis
SW -- 206 --10/8/07 (weight loss center)
CW-- 182 --03/29/09 (back to taking Phen @ weight loss center)
183.4-- 09/16/09 (off Phen for now- no prescription until Dec)
you'll do fine rick! Don't fret...they may off set this for a while... but you'll do good..I'll even let you have my BELLY RING..........It was there before... just hidden in the fat I guess....
'Be kinder than necessary, for everyone you meet is fighting some kind of battle.'
Weight gain is definitely a side effect, but know we are here for you if you need anything. Do you have to take them for the rest of your life.
You must be the change you want to see in the world. - Gandhi
I feel so defeated,but I can barely use my left arm so I have no choice but to go this route,my only comfort is knowing you guys are here,Im sure not getting any support anywhere else.
Rick, take care of yourself. Most(not all) steroids do cause weight gain, but it's better than dealing with the pain of the R.A. I know you don't want to gain, but IF you do, we're all here for you. Ok, we're here for you even if you don't gain any weight with it, but you already know that.
I'm sorry to hear about your arthritis and your possible set back. I agree, that will be a mental blow to your success. Keep us posted and lean on us whenever you need to.
Is it a shot right into the joints? If so, that shouldnt affect it much at all. I did the oral steroids thing for months for asthma and it was not pretty at first. I found mostly it was water gain tho, and a water pill helped some.
Rick - I'd be concerned too - I've heard that is a side effect. I think JamieE also has to take steriods on occassion and it sets her back a bit.
Maybe speak with her?
But please use your wealth of resources to tackle this - Ask your doctors for their input, use your internet to search some kind of forum where people have to use steriods and the side effects. Call old chemist colleages that may know of something that is the latest and the greatest out there to help you .... Corral all the nurses on here and pick their brain maybe they know of others that went through this ...
I'm grasping at straws for you - because I know - that would take a huge mental toll on me as well, before I was even taking the meds!
There has got to be someone out there that knows that you are going to battling against your own body.
Rick - take care of you. Rheumatoid arthritis is so painful - so sorry you are suffering with that.
((((((((((((((( Rick ))))))))))))))))) we'll be here to cheer you on and have a glass of water w/ you. Sure wish I could do more.
Hi, I'm Roc & I'm on the weight loss rollercoaster as well as a 42 yr. old - mother of 3 year old twins. An entirely different rollercoaster